# SDR AALA200800274

- Difficulty date: February 8, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- Aircraft time: 65,269 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT OVERHEAD TAIL COMPARTMENT AND TAIL CONE HANDLE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD TAIL COMPARTMENT AND TAIL CONE HANDLE. SYSTEM GROUND CHECKED NORMAL OPERATION.
